# SDR AUS20030654

- Difficulty date: June 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Washer
- Part number: 67198000
- Condition: Wrong Part
- Location: Mlg
- Part time: 1,174 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT MAIN LANDING GEAR FORWARD TRUNNION WASHERS INCORRECT PARTS. CORRECT WASHERS HAVE A CHAMFER ON THE INTERNAL BORE WHICH ALLOWS CLEARANCE FOR THE TRUNNION SHOULDER RADIUS. THE WASHERS FITTED DID NOT HAVE THE CHAMFER. IN THIS CASE THE DAMAGE WAS  MINIMAL. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
